# SDR IPXA2018032827914

- Difficulty date: March 8, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E SKIN SPLICE DOUBLER CRACKED AT XRS 903.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SPLICE DOUBLER IAW DWG ARB3954 AND SRM 51-33-01.
